# SDR SWIA201334658

- Difficulty date: August 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,919 hours, 45,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD WING HAS ONE CRACKED UPPER SKIN SUPPORT CLIP AT STATION 20A.  C-CHECK REPLACED LT OTBD WING ONE CRACKED UPPER SKIN SUPPORT CLIP AT WING STATION 20A IAW SRM.
